# SDR DXTA2009110203837

- Difficulty date: November 1, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N889QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: HA0021
- Aircraft time: 949 hours, 708 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE LEFT SIDE OF RADOME, PITOT TUBE, AOA VANE, ENGINE INLET AND FAN BLADES. UPON IMPACT, MACH TRIM FAIL LIGHT ILLUMINATED AND YELLOW IAS BOXES ILLUMINATED ON BOTH PFD'S. AIRSPEED SPLIT OF 10KTS PILOT TO CO-PILOT. SMALL FEATHERS ARE VISIBLE ON LEFT PITOT TUBE AND LEFT AOA VANE, AS WELL AS ENGINE INLET AND FAN BLADES.  INSPECTED AIRCRAFT WITH NO DAMAGE FOUND. CLEANED MESS FROM AIRCRAFT. PURGED LEFT PITOT SYSTEM IAW MM 34-11-19-301. PERFORMED LEAK CHECK IAW MM 34-11-19-50. C/W 91.411 CERT IAW 14CFR PART 43 APPENDIX E AND MM 34-10-19-501. GROUND CHECKS GOOD.
